# SDR IPXA2022062483450

- Difficulty date: June 7, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CRT WING UPPER SURFACE AFT SKIN REAR SPAR HAS CORROSION AT STA.XORS=693-XORS=696.REPAIRED CORRODED SKIN AT UPPER REAR SPAR IAW VT-SAA EA 011-5730-01-A9610 REV I/R AND UPS EO MD11-5730-84039-A (MINOR).
